# SDR SWIA202053788

- Difficulty date: September 29, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR HAS CORROSION AND GOUGE AT LOWER NUTPLATE LOCATIONS, MARKED QTY: 2.  C-CHECK RO 11/1/2020.  REPAIRED THE LT OVERWING EMERGENCY DOOR AT THE LOWER NUTPLATE LOCATION BY CUTTING AWAY THE DAMAGE.  FABRICATING AND INSTALLING A DOUBLER, REF MHIRJ REO.  COMPLIED WITH ST.
